Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
141 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes fever while on Augmentin?

Hi. I went to the Doctors last week and was told that I have an upper respiratory infection. I am coughing and have been running a temp over 100 for the last 10 days. I am taking 875mg of Augmentin and since taking that, my stomach feels very uneasy. Should I still be running a temp after being on antibiotics for 8 days? Also, my neck is now very stiff. I don t think that is an upper respiratory infection
Tue, 2 Jan 2018
Report Abuse
Pulmonologist 's  Response
Hello

Probably you should do a chest X Ray for evaluating the lungs and the treatment should be three times per day orally.

Regards

Dr.Jolanda
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes fever while on Augmentin?

Hello Probably you should do a chest X Ray for evaluating the lungs and the treatment should be three times per day orally. Regards Dr.Jolanda